# SDR 0204129986

- Difficulty date: December 14, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- Aircraft time: 76,546 hours, 68,411 cycles
- Engine: Pwa JT8D
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FLIGHT ATTENDANT REPORTED CABIN RAPIDLY BECAME HOT AND SMELLED HOT.  F/O REPORTED RIGHT PACK TEMP HIGH.  PACK TEMP REDUCE IN MANUAL OPERATION. FLIGHT RETURNED TO AND LANDED WITHOUT INCIDENT.  REPLACED CABIN TEMP CONTROLLER AND RIGHT COALESCER BAG.  PERFORMED PACK BURN OUT AND SYSTEM OPERATION CHECKS GOOD.
